Further processing options
online resource

On Families of Continuous Vector Fields Over Spheres

Bibliographic Details
Journal Title: Annals of Mathematics
Authors and Corporations: Whitehead, George W.
In: Annals of Mathematics, 47, 1946, 4, p. 779-785
Type of Resource: E-Article
Language: English
published:
Princeton University
finc.format ElectronicArticle
finc.mega_collection sid-55-col-jstoras1
sid-55-col-jstormaths
JSTOR Arts & Sciences I Archive
JSTOR Mathematics & Statistics
finc.id ai-55-aHR0cHM6Ly93d3cuanN0b3Iub3JnL3N0YWJsZS8xOTY5MjM1
finc.source_id 55
ris.type EJOUR
rft.atitle On Families of Continuous Vector Fields Over Spheres
rft.epage 785
rft.genre article
rft.issn 0003-486X
rft.issue 4
rft.jtitle Annals of Mathematics
rft.tpages 6
rft.pages 779-785
rft.pub Princeton University
rft.date 1946-10-01
x.date 1946-10-01T00:00:00Z
rft.spage 779
rft.volume 47
authors Array ( [rft.aulast] => Whitehead [rft.aufirst] => George W. )
languages eng
url https://www.jstor.org/stable/1969235
version 0.9
openURL url_ver=Z39.88-2004&ctx_ver=Z39.88-2004&ctx_enc=info%3Aofi%2Fenc%3AUTF-8&rfr_id=info%3Asid%2Fvufind.svn.sourceforge.net%3Agenerator&rft.title=On+Families+of+Continuous+Vector+Fields+Over+Spheres&rft.date=1946-10-01&genre=article&issn=0003-486X&volume=47&issue=4&spage=779&epage=785&pages=779-785&jtitle=Annals+of+Mathematics&atitle=On+Families+of+Continuous+Vector+Fields+Over+Spheres&aulast=Whitehead&aufirst=George+W.&rft.language%5B0%5D=eng
SOLR
_version_ 1748600014324629511
access_facet Electronic Resources
author Whitehead, George W.
author_facet Whitehead, George W., Whitehead, George W.
author_sort whitehead, george w.
branch_nrw Electronic Resources
collection sid-55-col-jstoras1, sid-55-col-jstormaths
container_issue 4
container_start_page 779
container_title Annals of Mathematics
container_volume 47
description
facet_avail Online
format ElectronicArticle
format_de105 Article, E-Article
format_de14 Article, E-Article
format_de15 Article, E-Article
format_de520 Article, E-Article
format_de540 Article, E-Article
format_dech1 Article, E-Article
format_ded117 Article, E-Article
format_degla1 E-Article
format_del152 Buch
format_del189 Article, E-Article
format_dezi4 Article
format_dezwi2 Article, E-Article
format_finc Article, E-Article
format_nrw Article, E-Article
geogr_code not assigned
geogr_code_person not assigned
id ai-55-aHR0cHM6Ly93d3cuanN0b3Iub3JnL3N0YWJsZS8xOTY5MjM1
imprint Princeton University, 1946
imprint_str_mv Princeton University, 1946
institution DE-15, DE-Ch1, DE-D13, DE-14
issn 0003-486X
issn_str_mv 0003-486X
language English
last_indexed 2022-11-04T20:48:42.828Z
match_str whitehead:1946:onfamiliesofcontinuousvectorfieldsoverspheres:
mega_collection JSTOR Arts & Sciences I Archive, JSTOR Mathematics & Statistics
physical 779-785
publishDate 1946
publishDateSort 1946
publisher Princeton University
recordtype ai
score 18,68584
series Annals of Mathematics
source_id 55
spelling Whitehead, George W. 0003-486X Princeton University https://www.jstor.org/stable/1969235 On Families of Continuous Vector Fields Over Spheres Annals of Mathematics
spellingShingle Whitehead, George W., Annals of Mathematics, On Families of Continuous Vector Fields Over Spheres
title On Families of Continuous Vector Fields Over Spheres
title_full On Families of Continuous Vector Fields Over Spheres
title_fullStr On Families of Continuous Vector Fields Over Spheres
title_full_unstemmed On Families of Continuous Vector Fields Over Spheres
title_short On Families of Continuous Vector Fields Over Spheres
title_sort on families of continuous vector fields over spheres
url https://www.jstor.org/stable/1969235